# SDR 07FDEA00631

- Difficulty date: March 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,464 hours, 31,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Discharged
- Location: A System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD "A" SYSTEM DEPLETED W/FLAPS SELECTED TO 2 ON APPROACH ON 27 MEM.  NR 2 "A" PUMP LIGHTS ON FOR 2-3 MINS,  FLUID SHUTOFF SWITCHES OF 2-3 MINS.
